# SDR IPXA2020100661019

- Difficulty date: September 25, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 75,162 hours, 16,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: ANB718035
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C LT MLG WHEEL WELL CUT-OUT AT FWD END HAS A CRACKED ANGLE.  REMOVED, FABRICATED AND REPLACED ANGLE, IAW DWG ANB7180 AND SRM 51-35-01.  (MINOR)
